# SDR SWAA2013012111683

- Difficulty date: January 13, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rub Strip
- Part number: 5971067
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL CHAFE STRIP CRACKED & PEEL AT RIGHT UPPER WING STA 674 TO 699.  REMOVED AND REPLACED STRIP IAW MM AND BOEING.
